Abstract and Applied Analysis

Three Weak Solutions for Nonlocal Fractional Laplacian Equations

Dandan Yang and Chuanzhi Bai

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The existence of three weak solutions for the following nonlocal fractional equation ( - Δ ) s u - λ u = μ f ( x , u ) in Ω , u = 0 in n Ω , is investigated, where s ( 0,1 ) is fixed, ( - Δ ) s is the fractional Laplace operator, λ and μ are real parameters, Ω is an open bounded subset of n , n > 2 s , and the function f satisfies some regularity and natural growth conditions. The approach is based on a three-critical-point theorem for differential functionals.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 809769, 7 pages.

Dates
First available in Project Euclid: 26 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1395858529

Digital Object Identifier
doi:10.1155/2014/809769

Mathematical Reviews number (MathSciNet)
MR3166658

Zentralblatt MATH identifier
07023122

Citation

Yang, Dandan; Bai, Chuanzhi. Three Weak Solutions for Nonlocal Fractional Laplacian Equations. Abstr. Appl. Anal. 2014 (2014), Article ID 809769, 7 pages. doi:10.1155/2014/809769. https://projecteuclid.org/euclid.aaa/1395858529


Export citation

References

  • L. A. Caffarelli, S. Salsa, and L. Silvestre, “Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian,” Inventiones Mathematicae, vol. 171, no. 2, pp. 425–461, 2008.
  • L. Silvestre, “Regularity of the obstacle problem for a fractional power of the Laplace operator,” Communications on Pure and Applied Mathematics, vol. 60, no. 1, pp. 67–112, 2007.
  • X. Cabré and J. Tan, “Positive solutions of nonlinear problems involving the square root of the Laplacian,” Advances in Mathematics, vol. 224, no. 5, pp. 2052–2093, 2010.
  • X. Cabré and Y. Sire, “Nonlinear equations for fractional Laplacians I: regularity, maximum principles, and Hamiltonian estimates,” Annales de l'Institut Henri Poincare C, 2013.
  • E. Di Nezza, G. Palatucci, and E. Valdinoci, “Hitchhiker's guide to the fractional Sobolev spaces,” Bulletin des Sciences Mathématiques, vol. 136, no. 5, pp. 521–573, 2012.
  • R. Servadei and E. Valdinoci, “Mountain pass solutions for non-local elliptic operators,” Journal of Mathematical Analysis and Applications, vol. 389, no. 2, pp. 887–898, 2012.
  • R. Servadei and E. Valdinoci, “Variational methods for non-local operators of elliptic type,” Discrete and Continuous Dynamical Systems A, vol. 33, no. 5, pp. 2105–2137, 2013.
  • R. Servadei and E. Valdinoci, “Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators,” Revista Matemática Iberoamericana, vol. 29, no. 3, pp. 1091–1126, 2013.
  • M. M. Fall and T. Weth, “Nonexistence results for a class of fractional elliptic boundary value problems,” Journal of Functional Analysis, vol. 263, no. 8, pp. 2205–2227, 2012.
  • F. Ferrari and I. E. Verbitsky, “Radial fractional Laplace operators and Hessian inequalities,” Journal of Differential Equations, vol. 253, no. 1, pp. 244–272, 2012.
  • R. Servadei and E. Valdinoci, “The Brezis-Nirenberg result for the fractionalčommentComment on ref. [11?]: Please update the information of [16?], if possible. Laplacian,” Transactions of the American Mathematical Society. In press.
  • C. Bai, “Existence results for non-local operators of elliptic type,” Nonlinear Analysis A, vol. 83, pp. 82–90, 2013.
  • S. Dipierro, G. Palatucci, and E. Valdinoci, “Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian,” Le Matematiche, vol. 68, no. 1, pp. 201–216, 2013.
  • G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1–10, 2010.
  • G. Bonanno and G. Molica Bisci, “Three weak solutions for elliptic Dirichlet problems,” Journal of Mathematical Analysis and Applications, vol. 382, no. 1, pp. 1–8, 2011.
  • G. Molica Bisci and R. Servadei, “A bifurcation result for non-local fractional equations,” Journal of Applied Analysis. In press.
  • G. Bonanno and P. Candito, “Three solutions to a Neumann problem for elliptic equations involving the $p$-Laplacian,” Archiv der Mathematik, vol. 80, no. 4, pp. 424–429, 2003.
  • E. Zeidler, Nonlinear Functional Analysis and Its Applications, vol. 2, Springer, New York, NY, USA, 1985. \endinput